# SDR 95UAL757001

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Damaged
- Location: Rt Off Wing
- Component: Aircruisers, D31393110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE RIGHT OFF-WING SLIDE, THE WEBBING BETWEEN THE RAMP AND SLIDE PORTION OF THE UNDERSIDE DISBONDED FROM THE LOWER TRUNK TUBE.  RE-ATTACHED DISBONDED WEBBING WITH ADHESIVE.
